# SDR SWAA2023100495861

- Difficulty date: August 31, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT RH TRANSITION ANGLE HAS AREAS OF SURFACE CORROSION AT STA.500D-500I RBL 24.(MARKED)<[01] R/H TRANSITION ANGLE AT STA 500D TO 500I IS OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED R/H TRANSITION ANGLE FROM STA 500A TO 500I PER SRM 51-40-02.;[03] INSTALLED TRANSITION ANGLE PER SRM 51-40-02;[04] INSTALLED R/H TRANSITION ANGLE FROM STA 500A TO 500I PER SRM 51-40-02;[05] INSPECTION C/W;[06] INSPECTION C/W
